# SDR UALA2008112406631

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 23,130 hours, 10,177 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Seat 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST.  SHOWS EPSU INT LOAD EMER L.  FOUND SHORT O GROUND CONNECTOR 11WL SOCKET "T" REF AWM 33-51-04, CHASING WIRES.  FOUND HARNESS SHORTED AT SEAT 22.  REPLACED LIGHT ASSY, CHECKED OK.
